# SDR 04FDEA02543

- Difficulty date: August 22, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 42,495 hours, 18,381 cycles
- Engine: Ge CF680A3
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Corroded
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 MLG DOOR WOULD NOT CLOSE ON GEAR RETRACTION.  PUT GEAR DOWN IAW ECAM, RETURNED FOR LANDING.  PERFORMED BITE CHECK OF PROX DET UNIT REF A310 M/M  32-31-71-4, RECEIVED BOX FAULT CODE (BOX LIGHT ON)  CODE 64= 28VDC POWER SUPPLY NR 4 OR NR 3,SEE A310 TSM  32-61-00 FAULT ISOLATION PAGE 104.A310 TSM 32-61-00  PAGE 117 SUGGESTS TO CHECK C/B 1GB.  FOUND SYS 1 MLG DOOR UPLOCK CONNECTOR CORRODED,  REPLACED CONNECTOR AND REPINNED REMOVED AND REPLACED LT MLG UPLOCK ASSY OPS CHECK NORMAL. REMOVED AND REPLACED MLG DOOR ACTUATOR, WITH SERVICEABLE ACTUATOR, OPS CHECK NORMAL IAW MM 32-31-00 P. BLOCK 501.  JACKED AC IAE MM 07-11-00-0 THRU STEP C 4. SWUNG GEAR SUCCESSFULLY,  NO DEFECTS NOTED.
